# SDR MASA20211117562

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL600*
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Part number: SH670316337
- Part serial: NA
- Condition: None
- Location: Fs295-310stgr18-
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN PANEL BETWEEN FS295.00 - FS310 AND STGR18R - STGR19R WAS FOUND TO HAVE A DENT. PERFORMED PERMANENT REPAIR JAW CRJ 700/900 SRM 53-21-01-001-002-A01, ITEM 1 AND E, EA 79-2021-254.
